Hitting times distribution and extreme value laws for semi-flows
Maria José Pacifico Fan Yang
Discrete & Continuous Dynamical Systems - A 2017, 37(11): 5861-5881 doi: 10.3934/dcds.2017255

For flows whose return map on a cross section has sufficient mixing property, we show that the hitting time distribution of the flow to balls is exponential in limit. We also establish a link between the extreme value distribution of the flow and its hitting time distribution, generalizing a previous work by Freitas et al in the discrete time case. Finally we show that for maps that can be modeled by Young's tower with polynomial tail, the extreme value laws hold.

keywords: Hitting times distribution extreme value laws suspension flow

Year of publication

Related Authors

Related Keywords

[Back to Top]